Detailed Program – WollCon's 50th Birthday Music Festival

Saturday 10 September 2022

Start 10am	End 10.05am	Performance Welcome to Country	Repertoire
10.05am	10.15am	Welcome Songs - Children's Choir Speech & Drama	The Little Fish Speech and Drama Poem Songs of the Soldier Crabs
10.15am	10.45am	Bush Dance/ChiME The Con Artists	 Participative Circle Dances in Audience Area with live music 1. Buchimish (Bulgarian Dance) 2. Lullaby for Kamila 3. Montserrat Serrat (Hungry March Band) 4. Come On! (Tokyo Ska Paradise Orchestra)
10.45am	11.30am	WollCon Jazz Band (younger)	An 18 piece big band playing classic swing music in the style of the Swing Bands of the 40'sbands like Glenn Miller, Count Basie, and Duke Ellington plus a bit of Stevie Wonder. Members of the jazz faculty will sit in with the band.
11.45am	12.30pm	Steel City Strings	St Paul's Suite - 12-15min Mozart, Clarinet Concerto in A major - Allegro (~10min) Soloist Tomas Phillips Vivaldi's Winter (~10min) Soloist Hana Lee
45mins		Lunch	Piano Salon in Gleniffer Brae x2 15/20 min recitals.

1.15pm	1.45pm	Festival Concert Band	Darklands Symphony By Randall Standridge (11')
			Shorewood Overture by Michael Sweeney (4'30)
			Hudson River Run by Michael Sweeney (3'10)
			Hollow Penyo Hop- Jerry Frazier (2')
			Mechanical Monsters - Randall D. Standridge (2'20)
15min Re	set		
		Contemporary Guitar	
2pm	2.45pm	Ensemble with Guests	WollCon Guitar Ensemble and Quartet with bass and cajon
			Andrew York – Lotus Eaters
			Andrew York – Playground
			Trad. – La Cumparsita
			Staff ensemble – nylon strings only (with WollCon Guitar Ensemble for one or more item TBC) (with bass & cajon TBC)
			Doobie Brothers (arr. John Spence) – What a Fool Believes
			The Beatles (arr. John Spence) – Norwegian Wood
			The Minor Swing Band (with bass & cajon TBC)
			One or two works
			Staff ensemble (with Jens/Callum/Jeremy/Abel/Alex/Sako)
			Chick Corea – Spain (with Aranjuez intro featuring Sako)
			Metheny – tune via Callum
			'I Love You' or 'There Will Never Be another You' (suggested by Jens)
15min Re	set		
3pm	3.30pm	Latin Jazz Orchestra	WollCon will debut this 12 piece ensemble that will play exciting Latin Jazz in the style of the great practitioners of this style, like Tito Puente, Cal Tjader, and Poncho Sanchez! This is music that will make you want to dance! The band will
			feature our percussion section on congas, timbales, and other latin percussion. Members of the jazz faculty will join the band and play some burning solos!
15min Re	set		

3.45pm	4.30pm	Headline Dobby	Dobby: rap, drum, and other electronic instruments
			Des Cannings on trombone
			Mariela Mulder On sax
			Deven Rahman trumpet
Sunday 1	<mark>1 Septembe</mark>	er 2022	
Start	End	Performance	
10am	10.05am	Welcome to Country	
TOann	10.050111		
104111	10.050	CROW walking around	
10.05am	10.30am	•	Welcoming Music - gathering folks
		CROW walking around	Welcoming Music - gathering folks a street corner style presentation. Crow set up on the grass away from the
		CROW walking around	
		CROW walking around	a street corner style presentation. Crow set up on the grass away from the
		CROW walking around	a street corner style presentation. Crow set up on the grass away from the
		CROW walking around site	a street corner style presentation. Crow set up on the grass away from the

10.30am 11.00am strings) FISO FISO Finale from Symphony No.5 - Tchaikovsky (7') Terkisher - Trad. (Strings only) (4') Conga Del Fuego - Marquez (6')

15min Reset

....

11.15am 11	1.45am	Big Sing (with live back	Slice of Heaven
		line) featuring combined	
		vocal ensembles inc.	
		Conchords. Participative	
		(words in program)	

15min Reset

		Combined Young String	
12noon	12.30pm	Orchestras	Beyond the Thunder
			Fiddles on Fire
			Little Critters
			Pepperoni Pizza Rock
			Rockin off the String
			Sahara Crossing
			Storm
			Velocity
		Powell Only	Abduction from the Seraglio – Overture - Mozart Arr Andy
			Inverno – Scenes from Vivladi's "Winter" – Vivaldi arr Todd Parrish
			Fiddle Fury – Kathryn Griesinger – 2 min 25
45mins		Lunch	Piano Salon in Gleniffer Brae x2 15/20 min recitals.
1.15pm	2.00pm	BlueScope Youth Orchestra	Magic of Harry Potter – 6 min 30 sec
1.130	2.00pm	Orenestra	Beauty and the Beast – 5 min 25 sec
			The Pink Panther – 3 min
			Cantina Band – 2 min 40 sec
			The Last of the Mohicans – 6 min 30 sec
			Pirates of the Caribbean – 6 min
			James Bond Theme – 3 min
			La La Land – 5 min 20 sec
			John Williams Trilogy – 6 min
2.00pm	2.30pm	Birthday moment ending	
		with All Staff Ensemble	Birthday Commission
		Birthday Commission:	
15min Re	set	·	

2.45pm 3.30pm	Con Artists + Hot Potato Band	Street Music/World Music
15min Reset		
3.45pm 4.30pm	Hot Potato Band to conclude	Street Music/World Music